# SDR DXTA2024102200903

- Difficulty date: October 18, 2024
- Submitted: October 22, 2024
- Operation: Air carrier
- Aircraft: N775QS
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20557
- Aircraft time: 10,088 hours, 5,883 cycles
- System (JASC): 2120 · Air Distribution System
- Part: A/C Pack
- Part number: 3471A020000
- Part serial: 00450
- Condition: Odor
- Location: Zone 200
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: C

## Discrepancy

COCKPIT ODOR: ODOR/ SMOKE IN COCKPIT AND CABIN ON TAKE OFF ROLL. BLEED WERE TRANSFERRED TO ENGINES BEFORE TAKE OFF. AS SOON AS POWER WAS ADDED FOR TAKE OFF A RUBBERY SMELL AND SMOKE APPEARED IN COCKPIT. WE IMMEDIATELY ABORTED TAKE OFF ROLL AND SMOKE AND ODOR STOPPED CORRECTIVE ACTION; REMOVED ACM AND REPLACED WITH NETJETS SUPPLIED UNIT PER BOMBARDIER CL350 AMM TASK 21-52-13-400-801. PERFORMED OPERATIONAL AND LEAK CHECKS. OPERATIONAL AND LEAK CHECKS SATISFACTORY.
